I have had some kind of undiagnosed pain in my upper right abdominal wall area. Along with chronic lower back and pelvic pain and been dx with Fibromyalgia recently. I aslo have hypothyroidism which has been hard to control now for about a year. Well needless to say im a little overweight 5'5 at 185 although you would never know that by looking at me, I have a large frame and very athletic so the numbers are a bit deceiving, but o well. The BMI scale is the ruler now isnt, so that would consider me obese which I have had a problem with that method for years now. Anyway on to my problem....I have currently lost 20 pounds and still trying to lose although im at a stand still. My dr put me on Lyric back in March I took it for about a month or so and it help with the pain for a little while put I was only taking 50mg two to three times a day so my dosage probably needed to be adjusted, but I was so scared to continue to take it cause I gained about 15 pounds in that one month. That is just not what I need....the added weight cause added stress on my back with cause more pain. I guess it is a Catch 22!
Well the pain has increasingly gotten worse and with the recent dx of Fibromyalgia I decided to give it another shot, although im scared that the pounds are going to start piling back on no matter what diet I follow!
If anyone has any suggestion on how to keep this side effect from ruining my life again that would be great, because this drug does work and its the only one that does. So do I just deal with the extra weight and then add the depression that comes with the weight gain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.